# SDR JJBA20240412020

- Difficulty date: April 3, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL BAY AREA REAR BULKHEAD CRACK. AT LH MLG WHEEL WELL BAY AREA, REAR CRACKED BULKHEAD REMOVED FOR REPLACEMENT. AT LH MLG WHEEL WELL BAY AREA, NEW REAR BULKHEAD DRILLED AND FITTED. AT LH MLG WHEEL WELL BAY AREA, NEW REAR BULKHEAD INSTALLED.
